en
Scientific article
English

Numerical methods for singular nonlinear integro-differential equations

Published inApplied numerical mathematics, vol. 3, no. 3, p. 243-256
Publication date1987
Abstract

For the numerical integration of singular nonlinear integro-differential equations we consider fractional linear multistep methods. We prove convergence of these methods and discuss their stability (as an extension of A-stability for stiff differential equations). Numerical experiments with the Basset equation are included.

Citation (ISO format)
HAIRER, Ernst, MAASS, Peter. Numerical methods for singular nonlinear integro-differential equations. In: Applied numerical mathematics, 1987, vol. 3, n° 3, p. 243–256. doi: 10.1016/0168-9274(87)90051-1
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0168-9274
590views
2downloads

Technical informations

Creation11/15/2010 9:32:00 AM
First validation11/15/2010 9:32:00 AM
Update time03/14/2023 4:08:52 PM
Status update03/14/2023 4:08:52 PM
Last indexation01/15/2024 9:49:33 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack